Visceral angioedema: an under-recognized complication of angiotensin-converting enzyme inhibitors.

@article{Mutnuri2015VisceralAA,
  title={Visceral angioedema: an under-recognized complication of angiotensin-converting enzyme inhibitors.},
  author={Sangeeta Mutnuri and Adnan Afsar Khan and Easwaran P Variyam},
  journal={Postgraduate medicine},
  year={2015},
  volume={127 2},
  pages={215-7}
}
Cough and upper airway angioedema are well-recognized adverse reactions of angiotensin-converting enzyme inhibitor (ACEI) therapy. Visceral angioedema is an infrequent and often unrecognized complication of ACEI therapy. We describe a patient in whom the diagnosis was delayed for > 2 years. A 60-year-old woman with hypertension on treatment with enalapril presented with complaints of abdominal pain and diarrhea for 2 days. Physical examination was significant for diffuse abdominal tenderness… CONTINUE READING

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…